Abstract
We derive optimal L2 error estimates for semi-discrete finite element methods for nonlinear Sobolev equations with nonlinear boundary conditions. A new projection is introduced and used in the error analysis.
Original language | English |
---|---|
Pages (from-to) | 180-191 |
Number of pages | 12 |
Journal | Journal of Mathematical Analysis and Applications |
Volume | 165 |
Issue number | 1 |
DOIs | |
Publication status | Published - 15 Mar 1992 |
Externally published | Yes |
ASJC Scopus subject areas
- Analysis
- Applied Mathematics